Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 734160.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Iterating evolutes and involutes
Authors:Arnold, Maxim; Fuchs, Dmitry; Izmestiev, Ivan; Tabachnikov, Serge; Tsukerman, Emmanuel
Language:English
Date of Publication (YYYY-MM-DD):2017
Title of Journal:Discrete & Computational Geometry
Journal Abbrev.:Discrete Comput. Geom.
Volume:58
Issue / Number:1
Start Page:80
End Page:143
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1007/s00454-017-9890-y
URL:http://dx.doi.org/10.1007/s00454-017-9890-y
URL:https://arxiv.org/abs/1510.07742
URL:http://www.mpim-bonn.mpg.de/preblob/5610 [MPIM Preprint series 2015-46]
Full Text:
You have privileges to view the following file(s):
Arnold_Iterating evolutes_oa_2017.pdf  [3,00 Mb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.